# SDR FDEA202104160939

- Difficulty date: April 16, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 57,998 hours, 27,874 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS  915     33-50  3264     16APR21  MUC  FACT  U  R1 EMERGENCY LT NOT FULLY ILLUMINATED   LAMPS REPLACED ACC AMM 33-51-01-2 REV 127.8.  FUNCTION CHECK OK
